# SDR ASAA2018111636857

- Difficulty date: November 13, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 42,899 hours, 12,692 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER START AND AFTER BLEED SWITCHES ON (AND PACK SWITCHES ON) WE HAD A "ZONE TEMP" LIGHT THAT CAME ON FOR THE CONTROL CABIN WITH MASTER CAUTION RECALL AND WENT OUT FO WITH RESET. GROUNDED - YES. INITIAL EVALUATION FOUND #2 PACK/ZONE TEMP CONTROLLER SHOWING FLT DECK TRIM VALVE FAULT. PERFORMED PACK/ZONE TEMP CONTROLLER BITE TEST REF B737-800 AMM TASK 21-61-00-700-806-002, NO DEFECTS NOTED, TEST PASSED AND FAULT WAS RESET. RAN BITE TEST 2 MORE TIMES NO DEFECTS NOTED.
